MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 6; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 6; CEMENTLESS STEM
Catalog Number 01.18.406
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 july 2021.Lot 2010554: (b)(4) items manufactured and released on 21-jan-2021.Expiration date: 2026-01-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional item involved in the event, batch review performed on 05 july 2021 ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ¿ 32 size s -4 ((b)(4) lot.2002596.Lot 2002596: 400 items manufactured and released on 15-july-2020.Expiration date: 2025-07-06.No anomalies found related to the problem.To date,(b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
Hold for review (kp) the patient had a primary hip surgery on (b)(6) 2021.On (b)(6) 2021, the patient came in reporting pain due to a subsided stem.The cause of the subsided stem was unknown.The surgeon revised the stem and head and the surgery was completed successfully.Presently, on (b)(6) 2021, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the stem and head.The surgery was completed successfully.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 6
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12187272
Report Number3005180920-2021-00605
Device Sequence Number1322752
Product Code LZO
UDI-Device Identifier07630040720052
UDI-Public07630040720052
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2026
Device Catalogue Number01.18.406
Device Lot Number2010554
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;